# SDR R61A201405250701

- Difficulty date: May 25, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 11,905 hours, 7,147 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 17-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND LT FWD SEAT TRACK CORRODED AT FRAMES 17-19.  MX R & R SEAT TRACK IAW SRM 51-41-01, 51-41-02, 51-43-03, 51-43-04, 51-40-02, 51-40-04, 51-43-01, & 51-43-02.
